Khan has been on raw for over a year. He has a pretty sensitive stomach so I have to take adding anything new slow, etc. It took me forever to get to get up to 1 ounce of organ a day ( and that still really isn't enough)
The last 2-3 weeks he has been having some issues with diarrhea. For what seems to be no reason. I thought it was maybe to much organ so I was giving less and have totally eliminated it for the last week. He started on turkey so I went back to turkey only. He had kind of poop for a couple days. I added pork neck one day and that made things worse. Now he has been on turkey only 4 or 5 days. He is still having horrible gas. Today he had some soft poop and some normal. Then later in the afternoon he had liquid diarrhea.
Any ideas or suggestions. I am taking on of my cats in to the vet tomorrow so I will ask him as well.
I think partially because his system is so sensitive and partially because the dose was so high for an extended period. I talked with my vet today and fortunately I wasn't giving him a toxic dose. So eliminating it now should clear things up. I accidently bought a new Osteo Bi Flex that has 2000 iu vitamin D. A normal dose if you were going to supplement I believe is 200 or 400 iu for his weight. Overdose can cause diarrhea, vomitting and other symptoms.